Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 687152, 8 pages
Research Article

The Formalization of Discrete Fourier Transform in HOL

1Beijing Key Laboratory of Electronic System Reliability Technology, Capital Normal University, Beijing 100048, China
2College of Information Science and Technology, Beijing University of Chemical Technology, Beijing 100029, China

Received 6 March 2015; Revised 7 June 2015; Accepted 25 June 2015

Academic Editor: Jean-François Monin

Copyright © 2015 Zhiping Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Shi, Yupeng Zhang, Yong Guan, Liming Li, and Jie Zhang, “The Formalization of Discrete Fourier Transform in HOL,” Mathematical Problems in Engineering, vol. 2015, Article ID 687152, 8 pages, 2015. doi:10.1155/2015/687152